# SDR P5CA0000103

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 987 BOTTOM CENTER KEEL BEAM PANEL FOUND SURFACE CORROSION (PANEL 191GG).  LEVEL 1 CORROSION REMOVED PER SRM 51-10-02.
